# SDR FDEA201612214515

- Difficulty date: December 21, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 88,652 hours, 37,717 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: AEA01591
- Condition: Cracked
- Location: Wing To Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAC BAY LT CTR WING TO FUSELAGE HAIRPIN FITTING UPPER AFT FASTENER AREA HAS 0.500 CRACK.  REPAIRED IAW SRM 53-30-00 FIG 7 VOL 1.
